Entangling moving cavities in noninertial frames

Downes, T. G., Fuentes, I. and Ralph, T. C. (2011) Entangling moving cavities in noninertial frames. Physical Review Letters, 106 21: 210502.1-210502.4. doi:10.1103/PhysRevLett.106.210502

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ294326.pdf Full text (open access) application/pdf 295.08KB 32

Author Downes, T. G.
Fuentes, I.
Ralph, T. C.
Title Entangling moving cavities in noninertial frames
Journal name Physical Review Letters   Check publisher's open access policy
ISSN 0031-9007
Publication date 2011-05
Year available 2011
Sub-type Article (original research)
DOI 10.1103/PhysRevLett.106.210502
Open Access Status File (Publisher version)
Volume 106
Issue 21
Start page 210502.1
End page 210502.4
Total pages 4
Place of publication College Park, MD United States
Publisher American Physical Society
Collection year 2012
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 22 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 19 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 21 Mar 2013, 08:11:19 EST by Timothy Ralph on behalf of School of Mathematics & Physics